Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have post typhoid swelling on fingers. Is it ok?

hello my father 66year is suffering from post typhoid swelling on right hand fingers.pain is on both hand fingers.typhoid test was negative after 7days.treatment for typhhoid was---3day booster drip , then changed doctor.8days cefixime ,7days anthromycin,etc.Its 1month now after stopping all antibiotics ,Swelling and pain is reducing.Is this is OK or need to rethink.my father is diebitic ,from last 5year he taking gp2 and ....pls suggest.
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Hematologist 's  Response
Apr 2015
Hi, dear
I have gone through your question. I can understand your concern.

He has typhoid and take antibiotics treatment for it. Your swelling is not due to typhoid. You should go for examination and take treatment accordingly. Finger swelling has no relation with typhoid.

Hope I have answered your question. If you have any doubts then feel free to ask me.
I will be happy to answer.
Thanks for using health care magic.
Wish you a very good health.
Answered: Tue, 28 Feb 2017
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor